# SDR ABXA2020062955105

- Difficulty date: May 5, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 62,893 hours, 45,237 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 143T3001
- Condition: Corroded
- Location: Bs 752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC STRINGER 39R APPROX. STA.752 CORROSION ON SPLICE PLATE. THE AIRPLANE WAS GROUNDED.
